# SDR IPXA2020113062921

- Difficulty date: November 29, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 51,680 hours, 16,658 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 834503
- Part serial: A103867
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA WHILE PERFORMING PMC 19, NOTICED BROKEN PROXIMITY SWITCH S00194 ON MAIN ENTRY DOOR.  REMOVED AND INSTALLED NEW PROXIMITY SWITCH S00194 P/N OFF: 8-345-03, S/N OFF: A103867, P/N ON: 8-935-01, S/N ON: A53402, PER AMM CH: 52-71-01-964-211 AND CH: 20-55-54-816-016.  REGGING CHECKED GOOD.  IPC CH: 52-71-01-10C FIG NR A ITEM NR 15.
